Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada and nevirapine side effects
Oct 31, 2007

Hi there, I just started back on medication after a three-year break. My numbers had dropped to just over 200, and my vl was only about 40,000. The combination that I currently take is Truvada and Nevirapine. I hear this combo can be lipoatrophy friendly, as I have experienced much lipo in the past. However, since starting back on meds, I have noticed increased anxiety and a hot "flushing" feeling that comes and goes. I have also noticed that my resting heart rate is higher and my face feels tingly. what could possibly be going on?

thanks

Response from Dr. Henry

Nevirapine can cause a variety of mild-severe hypersensitivity type reactions so that needs to be monitored (also liver issues). A range of idiosyncratic responses can be seen in different individuals from a regimen such as yours. A clinic visit for a lab and physical evaluation during the first weeks/months on your regimen is recommended to assess the seriousness of your symptoms. KH



Previous
hairloss
Next
booze and HIV!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement